# SDR 97ZZZX4745

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 541 - DURING FLIGHT WHEN GEAR LOWERED, GEAR COULD BE FELT EXTENDING, BUT NO INDICATIONS OF GEAR DOWN, LIGHTS TESTED OK.  MANUAL EXTENSION ACCOMPLISHED AND GEAR VISUAL CHECK BY THE TOWER.  LANDING UNEVENTFUL, MAINTENANCE INSTALLED GEAR PINS AND AIRCRAFT TAXI TO THE GATE.  MAINTENANCE TROUBLESHOT, FOUND LANDING GEAR LIGHTS CIRCUIT BREAKER TRIPPED, RESET, AND ALL INDICATIONS WORKED NORMALLY.  PERFORMED GEAR SWING PER MM 7-11-11 AND C/W LANDING GEAR INDICATION TEST AND FUNCTIONAL TEST PER MM 32-09-100.  NO FAULTS FOUND.
